# SDR DALA2019070904119

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 60,432 hours, 33,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Scupper
- Condition: Clogged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROW 13 AND AFT CEILING DRIPPING WATER. DROPPED CEILING PANEL ROW 13. EMER LIGHT CABLE AND OVERHEAD LIGHT WIRES DISCONNECTED. T/S PER FIM 21- 22-00-810-806. FOUND VENT ON DRAIN LINE SCUPPER CLOGGED. CLEANED VENT AND RAN PACKS, ALL OK. REINSTALLED CEILING PANELS, RECONNECTED EMER LIGHTS AT CEILING PANEL, CKS OK. (LP#5444458)
